Part of
Prague Studies in Mathematical Linguistics: Volume 7
Edited by Eva Hajičová, Marie Těšitelová and Ján Horecký
[Linguistic and Literary Studies in Eastern Europe 9] 1981
► pp. 151
Cited by

Cited by 1 other publications

Novotný, Miroslav
1985. On some constructions of grammars for linear languages. International Journal of Computer Mathematics 17:1  pp. 65 ff. DOI logo

This list is based on CrossRef data as of 10 may 2024. Please note that it may not be complete. Sources presented here have been supplied by the respective publishers. Any errors therein should be reported to them.